Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21462

Wehrli, S (2008). A spanning tree model for Khovanov homology. Journal of Knot Theory and Its Ramifications (JKTR), 17(12):1561-1574.

[img] PDF (Verlags-PDF) - Registered users only
363kB

View at publisher
[img]
Preview
Accepted Version
PDF (Accepted manuscript, Version 2)
280kB
[img]
Preview
Accepted Version
PDF (Accepted manuscript, Version 1)
261kB

Abstract

We show that the Khovanov complex of a connected link diagram D retracts to a subcomplex whose generators are in 2:1 correspondence with the spanning trees of the "black graph" of D. Using this result, we give a new proof of Lee's theorem on the support of Khovanov homology of alternating knots.

Citations

Altmetrics

Downloads

215 downloads since deposited on 09 Nov 2009
163 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:Khovanov homology; spanning trees; alternating knots
Language:English
Date:2008
Deposited On:09 Nov 2009 02:51
Last Modified:12 Jul 2014 01:35
Publisher:World Scientific Publishing
ISSN:0218-2165
Additional Information:Electronic version of an article published as "A spanning tree model for Khovanov homology. Journal of Knot Theory and Its Ramifications (JKTR), 17(12):1561-1574" DOI: 10.1142/S0218216508006762. © copyright World Scientific Publishing Company http://www.worldscinet.com/jktr/
Publisher DOI:10.1142/S0218216508006762
Related URLs:http://arxiv.org/abs/math/0409328

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page